# SDR 08FDEA04279

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 53,997 hours, 11,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Bs 1701 L12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, LT SIDEWALL STRUCTURE FRAME BS 1701 FOUND DENTED, LONGERON 12L.  MAIN DECK CARGO BAY, LT SIDEWALL STRUCTURE FRAME BS 1701 AT L-12L, DENTED AREA REPAIRED AS PER SRM 53-30-00 FIG. 1 VOL. I.  REPETITIVE INSPECTION   REQUIRED - INITIAL INSPECTION AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-30-00.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
